# SDR AUS20020384

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Gulstm 500B
- Engine: Lyc IO540E1B5
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 4714E
- Condition: Damaged
- Location: Turn And Bank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURN COORDINATOR INDICATION ON RT TURN ONLY.  INVESTIGATION FOUND INTERNALLY THAT THE INDICATOR FORK HAD DISLODGED FROM THE ROTOR BUMP POST.
